Two-parametric nonlinear eigenvalue problems

Gritsans Armand and Sadyrbaev Felix: Two-parametric nonlinear eigenvalue problems. (2008)

[thumbnail of ejqtde_008_qtde_2008_010_001-014.pdf]
Cikk, tanulmány, mű

Download (345kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2008
Volume: 8
Number: 10
ISSN: 1417-3875
Page Range: pp. 1-14
Uncontrolled Keywords: Határérték probléma
Additional Information: Bibliogr.: p. 13-14.
Date Deposited: 2017. May. 04. 14:22
Last Modified: 2020. Jul. 29. 13:00

Actions (login required)

View Item View Item